Proceedings of Tbilisi A. Razmadze Mathematical Institute

Table of Contents, v. 121, 1999

R. Bantsuri.
On One Mixed Type Boundary Value Problem of the Theory of Analytic Functions, 121 (1999), 1-8 (pdf)
M. Esmaganbetov.
On Diameters in L2 of Classes of Differentiable Functions, 121 (1999), 9-16 (pdf)
K. Gelashvili.
Ordinary Differential Equations in a Near-Semiring of Special Type, 121 (1999), 17-62 (pdf)
U. Goginava.
On the Divergence of Trigonometric Fourier Series of the Class Hw Ç BV(p(n) ­ µ ), 121 (1999), 63-70 (pdf)
R. Kurdiani.
Universal Central Extensions of Restricted Lie Algebras, 121 (1999), 71-87 (pdf)
G. Lepsveridze.
On Order of Growth of Rectangular Integral Means of Summable Functions, 121 (1999), 89-107 (pdf)
Sh. Makharadze.
Remarks on the Theory of Binary Relation Semigroups, 121 (1999), 109-116 (pdf)
F. Mamedov.
On Two-Weighted Sobolev Inequality in Unbounded Domains, 121 (1999), 117-123 (pdf)
V. Shevchik.
Remarks on Lp- Mapping Properties of a Model Semi-Elliptic Differential Operator, 121 (1999), 125-134 (pdf)
D. Ugulava.
On the Approximation by Exponential Spherical Type Entire Functions in Some Hardy Spaces, 121 (1999), 135-150 (pdf)


V. Kokilashvili.
On the Compactness of Potentials on HTS, 121 (1999), 153-154 (pdf)
G. Lepsveridze.
A Note on the Strong Differentiability of Integrals Along Different Directions in Rn (n ³ 3), 121 (1999), 155-156 (pdf)
G. Lepsveridze.
On Order of Growth of Rectangular Integral Means of Summable Functions from L(Rn) (n ³ 2), 121 (1999), 157-158 (pdf)
Z. Meshveliani and V. Paatashvili.
On Harmonic Functions From Smirnov's Class, 121 (1999), 159-160 (pdf)
A. Meskhi.
Criteria for the Boundedness and Compactness for the Generalized Riemann-Liouville Transform, 121 (1999), 161-162 (pdf)
Sh. Tetunashvili.
On the Uniqueness of Double Function Series, 121 (1999), 163-164 (pdf)